# SDR AALA20170621003

- Difficulty date: June 21, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 18,431 hours, 7,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948523
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO LEFT LOWER BULKHEAD SUPPORT ANGLE, BS 500D.  REMOVED AND REPLACED SUPPORT ASSEMBLY IAW SRM 51-40-02 AND EA 271045.
